# SDR 2201092004

- Difficulty date: October 4, 2004
- Submitted: October 4, 2004
- Operation: General aviation
- Filed by: Cirrus Design Corporation, repair station YD5R855Y
- Aircraft: N968BG
- Make and model: Cirrus SR22
- Aircraft serial: 0968
- Aircraft time: 205 hours
- Engine: Cont IO550N
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Induction Duct
- Part time: 205 hours
- Component: Induction Duct, Cirrus
- Component part number: 15708001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF THE P/N 15708-001 INDUCTION DUCT ASSY IT WAS NOTED THAT DUCT WAS CRACKED IN THE AREA OF THE AN3-34 BOLT THAT SERVES AS THE HINGE POINT FOR THE ALTERNATE AIR DOOR.  AFTER REMOVING THE BOLT IT WAS FOUND TO BE CHAFFED ALL THE WAY AROUND THE SHANK (360 DEGREES). IT APPEARS THE INDUCTION DUCT SUPPORT BRACKET P/N 15671-002, MADE OF STAINLESS STEEL, IS WEARING IT'S WAY INTO THE BOLT SHANK. SEVERAL OTHER AIRCRAFT WERE INSPECTED AND WERE FOUND TO HAVE BOLT WEAR AND/OR CRACKING OF THE DUCT IN THE SAME AREA.  THE CRACKING OF THE DUCT IS VERY DIFFICULT TO SEE WITHOUT REMOVING THE ASSY AND THE CHAFFING OF THE BOLT CANNOT BE SEEN WITHOUT REMOVING IT.
